# SDR AALA202106069010

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 23,871 hours, 4,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING OPERATIONS CHECK OF EMERGENCY LIGHT TEST PS CHECK PAGE 34 FOUND FAULT CODE EMERGENCY POWER SUPPLY UNIT 14WL MID RIGHT. TROUBLE SHOOTING FOUND FAULTY BATTERY AT 14WL REPLACED BATTERY AS PER AMM 33-51-38 ACCOMPLISHED ALL REQUIRED CHECKS OPERATIONS NORMAL.
